MathSciNet Relay Station
MathSciNet bibliographic data
MR2480616 (2010b:37087) 37D30 (37C05 37E30)
Pujals, Enrique R.; Sambarino, Martín On the dynamics of dominated splitting. Ann. of Math. (2) 169 (2009), no. 3, 675–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement